On absolute summability of Fourier integrals with multipliers

L.G. Bojtsun (Dnipropetrovsk State University)
A.I. Khaliuzova (Dnipropetrovsk State University)


We obtain the conditions for function that generates functional method and for the multiplier $$$\mu(y)$$$ that are sufficient for absolute summability of
$$\int\limits_0^{\infty} \mu (y) B(y, t) dy$$
where $$$\int\limits_0^{\infty} B(y, t) dy$$$ is the Fourier integral of a function $$$f(t) \in L_{(-\infty, \infty)}$$$.


Voronoi G.F. Extension of concept of infinite series sum limit. In: Sobr. soch. in 3 vol., Kyiv, 1952; 3: pp. 9-10. (in Russian)

Titchmarsh E.C. Introduction to the theory of Fourier integral, Gostekhizdat, 1948. (in Russian)

Bojtsun L.G. "On absolute summability of conjugate Fourier integrals by method of G.F. Voronoi", Izv. vuzov. Ser. Matematika, 1967; 6: pp. 11-21. (in Russian)

DOI: https://doi.org/10.15421/248713



  • There are currently no refbacks.

Copyright (c) 1987 L.G. Bojtsun, A.I. Khaliuzova

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Registered in

ISSN (Online): 2664-5009
ISSN (Print): 2664-4991